welcome to healthcaremagic
on diet does not mean fasting
take balanced low calori diet in regular intervals
you are tired and fatigued and feel it while standing and thinking that your knee is week
perhaps you are dieting too much
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have acute fatigue, tiredness and lack of energy. i feel sleepy during the day even after a good night s rest. I am 68 years old, female, with chronic RA and mild type 2 Diabetes. I used to love to exercise and do Zumba but now I can t drag myself to do anything. I am tired of being tired.
Well, this all started about 7-8 weeks ago. The first thing that happened was vomiting one Monday evening. It was the worst vomiting I had ever experienced. The next day, I woke up with horrible pain in my upper right flank. I went to my PCP, and she thought that it had to something with my gallbladder, so she sent me for an ultrasound of my gallbladder, right kidney, liver and pancreas. That came back fine, so she sent me to a GI to figure out why I was vomiting(about once a week) and diarrhea(three to four times daily). I had an upper and lower scope performed. I was diagnosed with Barrett s, hiatal hernia and IBS. Also, when they did the ultrasound they did find swollen lymph nodes in my colon(mesenteric adenitis). Meanwhile, this whole time I am experiencing horrible fatigue, heated face, elevated body temperature(99.5-100), pain all over my right side and back. When my GI told me that what he diagnosed me with did not explain the fatigue and low grade fever, I once again had to go back to my PCP. Let me tell you; I have been so emotional since this all started. I am crying for no reason, I feel like I have constant brain fog. So, when my PCP came into the room(she is also an OBGYN), and I begged her to make me feel better, and she pretty much told me there was nothing wrong with me, I started crying. How dare she! Anyway, back to the story. She decided to run some more blood tests and do a urine analysis. So, she said all of the blood tests came back okay. Then, today, I get a call saying there was bacteria growing in my urine, and she wanted to know what my symptoms were so she could just diagnose me with a UTI. Here s my concern: I have had several UTI s in my life, most of which traveled to my kidney. I have had Gonorrhea and Clymadia when I was 21 and naieve, but I took antibiotics and tested negative for it a later date. So, now she just wants to throw antibiotics at me, and I have been sick for almost two months. Could this just have been a UTI this whole time? Also, I do have the pain in my upper right flank as well in the pelvic area. Thank you.
Hello Dr. I have been experiencing some sob, tachacardia & feel like something is sitting on my chest . I don t perceive this as angina, no radiation to neck nor arm . I seem to have no energy, get tired & sob after doing tasks that used to be so easy. I don t seem to be able to lose any weight & have been trying to eat a more healthy diet. Father died of AMI near his 60th birthday. I am guessing I need to do in for cardiac work up & I m afraid the protocol will be a cath & stent placement.
Yes I have been taking Viibryd for one week. Ivejust finished my 10 mg side. I ve have a few side effect such as vision problem and a little tiredness and sleepiness. Do you think that will change the longer I m on it? My main question is could I increase bruising
I am a 25-year-old female. Have the following symptoms: fatigue, nearly constant nausea, diarrhea, chills. The symptoms usually last a few days. Then I'm symptom-free for a few months, then they come back. Sometimes the symptoms last longer than a few days, maybe a week or so. A doctor has said gastroenteritis but I don't think that's it. Please help. Thanks.
Hi i have fatigue, palpitation i had blood test for t3 and the result was 1.21, tsh 1.55, ft4 1.35. I also had biochemical liver profile and the results were as follows sgpt ( alt) 41 and sgot (ast) 28, are my results ok? And if yes wt else should i check? Thank u
My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.
I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...
hi im always tired i get 8-10 hours sleep a night im a sleep by 8pm i have had a blood test with my doctor and everything came back fine plus seen a hematologist and still nothing woundering what is wrong thanks i do also have a slightly larger...
I m an IT consultant and I had quit smoking in Feb 2013. After few months I had the following symptoms: Severe Joint pain (especially knees/shoulders) Hive like itchy rashes Extreme fatigue and weakness de Quervain s tenosynovitis   Based on...